iCliniq logo

Ask a Doctor Online Now

HomeAnswersObstetrics and Gynecologysexual healthI have spotting, and cramps after ovarian cyst removal. Why?

I have difficulty feeling anything during intercourse after my ovarian cyst removal surgery. Why?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At April 18, 2022
Reviewed AtJanuary 23, 2024

Patient's Query

Hi doctor,

I got open surgery to remove a cyst from the ovary. My period ended last Saturday. I am now ovulating, but I had a lot of water blogged tinged discharge that soaked my innerwear and has been spotting and having cramps. I am worried if this is normal because I am back working 12 hours on my feet and still have swelling around the surgical site. Please help.

Hi,

Welcome to icliniq.com.

I understand your concern.

You should not be having the blood-tinged discharge almost two months after the surgery. Even the swelling around the surgical site is abnormal. So I suggest you schedule a visit with your surgeon and might also need an internal examination and ultrasound to look for any collection.

I hope this helps.

Patient's Query

Hi doctor,

Thanks for your reply. Some of the swellings have gone down. I have seen an improvement but still have some swelling, and on days I walk a lot, I notice it more, and the discharge is gone but also been noticing having a hard time feeling anything during intercourse. Please help.

Hi,

Welcome back to icliniq.com.

I understand your concern.

Alright, that is normal then. It is usual for you not to feel anything after intercourse that is common after surgery. It will get back to normal gradually. It can sometimes even take around six months. What is important is for you to know that nothing has changed in your body physically to feel that way. The swelling you are feeling now is due to the tissue repair.

I hope this helps.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Manwani Saloni Dilip
Dr. Manwani Saloni Dilip

Obstetrics and Gynecology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

crampsspottingsexual health

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy